Solpa-Sinus Solpa Sinus Tablets 18S

€8.99

Code 5099627076203


Add to Basket
Product Information
  • Used to relive nasal congestion and the symptoms of colds and flu
  • Inc headache, sore throat, body ache, fever and pain, and a blocked or runny nose
  • Each tablet contains 500mg of paracetamol
  • Non Drowsy
  • 18 Pack
How to Use

Adults and children 12 years and over: Take two tablets every 4-6 hours. Do not exceed 8 capsules in any 24-hour period.

DO NOT TAKE WITH ANY OTHER PARACETAMOL PRODUCT

Active Ingredients

Each tablet contains 500mg of paracetamol and 30mg of pseudoephedrine hydrochloride. 

Delivery Info
Delivery (Ireland & NI)

Price

Orders Over €45

FREE

Orders Under €45

€3.95

All UK Orders

€7.95

View More Info.



Returns Policy

If for any reason you are not satisfied with your order, simply return it within 14 days of delivery and we will replace it or provide a refund to the value of the item (excluding shipping). The items to be returned or exchanged have to be unused, in their original condition, in their original box and properly labelled.

?View Full Returns Policy

Click to view complete product details

Solpa-Sinus Tablets 18 Pack

Solpa-Sinus Tablets are used to relive nasal congestion and the symptoms of colds and flu including headache, sore throat, body ache, fever and pain. Each tablet contains 500mg of paracetamol and 30mg pseudoephedrine hydrochloride, a decongestant which relieves a blocked or runny nose. These tables are non-drowsy.


Features

  • Used to relive nasal congestion and the symptoms of colds and flu
  • Inc headache, sore throat, body ache, fever and pain, and a blocked or runny nose
  • Each tablet contains 500mg of paracetamol
  • Non Drowsy
  • 18 Pack
Close

POP-IN HTML goes here

Close

Your Basket

Your basket is currently empty